Skip navigation
Please use this identifier to cite or link to this item:
Title: A unified class of k-uniformly convex functions defined by the Dziok-Srivastava linear operator
Authors: Ramachandran C.
Shanmugam T.N.
Srivastava H.M.
Swaminathan, Anbhu
Published in: Applied Mathematics and Computation
Abstract: The main purpose of this paper is to introduce a new class UH (q, s, λ, β, k) of functions which are analytic in the open unit disk Δ = {z : z ∈ C and | z | < 1}. We obtain various results including characterization, coefficient estimates, and distortion and covering theorems, for functions belonging to the class UH (q, s, λ, β, k). © 2007 Elsevier Inc. All rights reserved.
Citation: Applied Mathematics and Computation (2007), 190(2): 1627-1636
Issue Date: 2007
Keywords: Analytic functions
Convex functions
Convolution products
Dziok-Srivastava linear operator
k-Uniformly convex functions
Starlike functions
ISSN: 963003
Author Scopus IDs: 55110346500
Author Affiliations: Ramachandran, C., Department of Mathematics, Easwari Engineering College, Ramapuram, Chennai, 600 089 Tamilnadu, India
Shanmugam, T.N., Department of Mathematics, College of Engineering, Anna University, Chennai, 600 025 Tamilnadu, India
Srivastava, H.M., Department of Mathematics and Statistics, University of Victoria, Victoria, BC V8W 3P4, Canada
Swaminathan, A., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247 667 Uttaranchal, India
Funding Details: The present investigation was supported, in part, by the Natural Sciences and Engineering Research Council of Canada under Grant OGP0007353.
Corresponding Author: Srivastava, H.M.; Department of Mathematics and Statistics, University of Victoria, Victoria, BC V8W 3P4, Canada; email:
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.